| Model Number |
3300 |
| Medical Device Problem Codes |
Defective Device (2588); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the touchscreen of this programmer was frozen and unresponsive.This programmer was out of service and returned for analysis.
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory; functional testing was completed.Baseline evaluation test was not performed due to touch response stopped working after 8 min of the evaluation.Visual inspection noticed gap on the assy pad.The programmer was powered on and the logfile was downloaded; data review revealed that no error/fault codes had been recorded.No error or fault codes were recorded in the programmers logfile and benchtop testing was unable to reproduce the behavior.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.